# SDR HEEA080427

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 19,858 hours
- Engine: Allsn 250C30S
- Engine time: 10,456 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X146444
- Condition: Damaged
- Location: Engine
- Part time: 1,150 hours, 2,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED EXHAUST COLLECTOR.  UPON INSPECTION OF TURBINE PARTS NOTED SULFIDATION ON ALL 1ST STAGE WHEEL BLADES. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
